# SDR JJBA201809061003

- Difficulty date: September 1, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 29,909 hours, 19,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM FRAMES 59 TO 61 HAS CORROSION FOR NUT PLATES UNDERNEATH BEAM AND AT ATTACH L ANGLE BOTH SIDES FR61. BLENDED AREAS OF CORROSION FR59-FR61 FOUND TO BE OUTSIDE ALLOWABLE DAMAGE LIMITS. FABRICATED AND INSTALLED REPAIR DOUBLERS ON DAMAGED AREAS FR59 AND FR61. APPLIED SURFACE TO REPAIR DOUBLERS. CORROSION LEVEL 1 DAMAGE AREA 1: LENGTH - 0.75" WIDTH - 0.6" DEPTH 0.063" DAMAGE AREA 2: LENGTH - 1.0" WIDTH - 0.5" DEPTH - 0.020"
